# SDR KBM2005F00344

- Difficulty date: November 23, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 8,943 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 22600
- Condition: Inoperative
- Location: Vhf Comms
- Part time: 561 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT RECEIVES BUT TRANSMITS GARBLED.  REMOVED AND REPLACED.  (K)
